Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Been on low dose of Lo Loestrin, have had PCOS, irregular period, stomach bloated, high BP. Am I pregnant?

I have been on a low dose of Lo Loestrin for about 2 months now. before I was on a stronger dose of birth control . i have had PCOS for about 4 years now. my periods have always been irregular until i started my the high dose birth control. I switched to a lower dose because it caused me to have high blood pressure . I am now on my second pack, second week, of my low dose birth control and i have yet to start my period since i started the low dose bc. my stomach is very bloated and sometimes i wake up in the middle of the night having to run to the bathroom to go pee. could i be pregnant?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
These are not typical signs of pregnancy and it is not likely to be ,but you can always check this by pregnancy tests. YOur symtms can be casued by hormonal imbalace so check your hormonal levels and do ovary ultrasounds.
Wish you good health. Regards
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor